William Banks
William Banks
missouri.edu üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Block-compatible metaplectic cocycles
WD Banks, J Levy, MR Sepanski
Journal für die reine und angewandte Mathematik (Crelles Journal) 1999 (507 …, 1999
551999
Sato--Tate, cyclicity, and divisibility statistics on average for elliptic curves of small height
WD Banks, IE Shparlinski
arXiv preprint math/0609144, 2006
532006
Multiplicative structure of values of the Euler function
WD Banks, JB Friedlander, C Pomerance, IE Shparlinski
High primes and misdemeanours: lectures in honour of the 60th birthday of …, 2004
482004
Twisted symmetric-square L-functions and the nonexistence of Siegel zeros on GL (3)
WD Banks
Duke Mathematical Journal 87 (2), 343-354, 1997
461997
Exponential sums over Mersenne numbers
WD Banks, A Conflitti, JB Friedlander, IE Shparlinski
Compositio Mathematica 140 (1), 15-30, 2004
382004
A corollary to Bernstein’s theorem and Whittaker functionals on the metaplectic group
WD Banks
Mathematical Research Letters 5 (6), 781-790, 1998
361998
Character sums over integers with restricted -ary digits
WD Banks, A Conflitti, IE Shparlinski
Illinois Journal of Mathematics 46 (3), 819-836, 2002
352002
Prime numbers with Beatty sequences
WD Banks, IE Shparlinski
arXiv preprint arXiv:0708.1015, 2007
292007
On limit points of the sequence of normalized prime gaps
WD Banks, T Freiberg, J Maynard
Proceedings of the London Mathematical Society 113 (4), 515-539, 2016
282016
Almost all palindromes are composite
WD Banks, DN Hart, M Sakata
arXiv preprint math/0405056, 2004
272004
A variant of NTRU with non-invertible polynomials
WD Banks, IE Shparlinski
International Conference on Cryptology in India, 62-70, 2002
272002
Double character sums over elliptic curves and finite fields
WD Banks, JB Friedlander, MZ Garaev, IE Shparlinski
Pure and Applied Mathematics Quarterly 2 (1), 179-197, 2006
262006
Composite Integers n for Which ϕ(n)|n – 1
WD Banks, F Luca
Acta Mathematica Sinica, English Series 23 (10), 1915-1918, 2007
242007
On the average value of divisor sums in arithmetic progressions
WD Banks, R Heath-Brown, IE Shparlinski
International Mathematics Research Notices 2005 (1), 1-25, 2005
242005
Arithmetic properties of numbers with restricted digits
WD Banks, IE Shparlinski
ACTA ARITHMETICA-WARSZAWA- 112 (4), 313-332, 2004
242004
Consecutive primes in tuples
WD Banks, T Freiberg, CL Turnage-Butterbaugh
arXiv preprint arXiv:1311.7003, 2013
222013
Piatetski-Shapiro sequences
RC Baker, WD Banks, J Brüdern, IE Shparlinski, AJ Weingartner
arXiv preprint arXiv:1203.5884, 2012
222012
On group structures realized by elliptic curves over arbitrary finite fields
WD Banks, F Pappalardi, IE Shparlinski
Experimental Mathematics 21 (1), 11-25, 2012
212012
Heredity of Whittaker models on the metaplectic group
WD Banks
pacific journal of mathematics 185 (1), 89-96, 1998
211998
Density of non‐residues in Burgess‐type intervals and applications
WD Banks, MZ Garaev, DR Heath‐Brown, IE Shparlinski
Bulletin of the London Mathematical Society 40 (1), 88-96, 2008
202008
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20